The Michigan Mathematical Journal

Remarks on a paper of L. Cesari on functional analysis and nonlinear differential equations.

H.-W. Knobloch

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 417-430.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998978

Digital Object Identifier
doi:10.1307/mmj/1028998978

Mathematical Reviews number (MathSciNet)
MR0157045

Zentralblatt MATH identifier
0117.30101

Subjects
Primary: 34.45

Citation

Knobloch, H.-W. Remarks on a paper of L. Cesari on functional analysis and nonlinear differential equations. Michigan Math. J. 10 (1963), no. 4, 417--430. doi:10.1307/mmj/1028998978. https://projecteuclid.org/euclid.mmj/1028998978


Export citation